# SDR KCSA2014072705

- Difficulty date: July 27, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 69,035 hours, 12,153 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285U0084214
- Part serial: 000598
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FIRE WARNING BELL KEPT GOING OFF FOR 1 HOUR.  R & R MASTER MONITOR B PRINTED CIRCUIT CARD IAW MM 31-51-02.  SYS TEST GOOD IAW MM 31-51-00.  OPS CHECKED GOOD.
